Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 33, Number 5 (1927), 618--621
MathSciNet review: 1560295
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. E. Cullis
Title: Matrices and Determinoids
Additional book information: University of Calcutta Readership Lectures. Cambridge University Press, Vol. I, 1913, xii + 430; Vol. II, 1918, xxiv + 555 pp.

Review Information:

Reviewer: James Byrnie Shaw
Journal: Bull. Amer. Math. Soc. 26 (1920), 224-233